# SDR SWAA2023101209969

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 77,501 hours, 46,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1675 FAILED CAPACITY CHECK<[01] R/R M1675 BATTERY PACK PER AMM 33-51-06;[02] R/R M1675 BATTERY PACK PER AMM 33-51-06
